Trends, random walks, and tests of the permanent income hypothesis
N. Gregory Mankiw and
Matthew D. Shapiro
Journal of Monetary Economics, 1985, vol. 16, issue 2, 165-174
Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (44)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3932(85)90028-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Trends, Random Walks, and Tests of the Permanent Income Hypothesis (1984) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:16:y:1985:i:2:p:165-174
Access Statistics for this article
Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser
More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().